Belmont, Patrick (2011) Floodplain width adjustments in response to rapid base level fall and knickpoint migration. Geomorphology, 128 (1) 92-102 doi:10.1016/j.geomorph.2010.12.026
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Floodplain width adjustments in response to rapid base level fall and knickpoint migration | ||
Journal | Geomorphology | ||
Authors | Belmont, Patrick | Author | |
Year | 2011 (May) | Volume | 128 |
Issue | 1 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/j.geomorph.2010.12.026Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 945296 | Long-form Identifier | mindat:1:5:945296:5 |
GUID | 0 | ||
Full Reference | Belmont, Patrick (2011) Floodplain width adjustments in response to rapid base level fall and knickpoint migration. Geomorphology, 128 (1) 92-102 doi:10.1016/j.geomorph.2010.12.026 | ||
Plain Text | Belmont, Patrick (2011) Floodplain width adjustments in response to rapid base level fall and knickpoint migration. Geomorphology, 128 (1) 92-102 doi:10.1016/j.geomorph.2010.12.026 | ||
In | (2011, May) Geomorphology Vol. 128 (1) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |